Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Delayed periods, taken plab B, worried about pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   i am married we had sex on 25th feb my last period startred on 15th feb however the condom broke so i took i pill within 12 hrs ,after 7 days i started bleeding like periods for 3-4 days and stopped, was it my periods am i pregnant when would my period come please advice

User :   hello
Doctor :   hi
User :   doctor i posted u the question
Doctor :  
yes i just finished reading it.
Doctor :  
when was your last normal menstrual period?
User :   it started on 15th feb
Doctor :  
when was your last normal menstrual period before this recent one in february
User :   it was on 14th jan
Doctor :  
and what is your menstrual cycle length? in how many days gap do you get your periods once?
Doctor :  
User :   around 32 days
Doctor :  
Doctor :  
in that case, you would have got your periods after 7 days of taking the pill
Doctor :  
since you took the pill within 48 hours, the chances of pregnancy are very minimal
User :   i got bleeding like periods on 6th march
Doctor :  
get a repeat test done if you do not get your next period on time
Doctor :  
Doctor :  
there are few cycle changes that can happen in women after marriage due to changes in hormones
User :   but what was that bleeding after taking i pill after 7 days
Doctor :  
if you are having any early symptoms of pregnancy like the incresaed fatigue, breast soreness, etc, you should repeat the test
Doctor :  
or do a beta HCG blod test
Doctor :  
which is more confirmatory
User :   i have no such symptoms
User :   i fear if somehow i get pregnant will it effect my baby
Doctor :  
it wil not affect if you get pregnant now, the bledding that you had at that time could be considered as your normal period
Doctor :   or a withdrawl bleed due to the pill use
User :   that means if i got bleeding after taking ecp within 7 days im not pregnant?
Doctor :  
yes, rthe chances are that you are not pregnant, but the confirmation has to be done with a blood HCG level test and a scan if you stil doubt the status.
Doctor :   Is there any thing else I can help you with?
Doctor :   are you there?
Doctor :  
have you followed what I have said?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor